MathSciNet Relay Station
MathSciNet bibliographic data
MR116382 60.00
Ibragimov, I. A.; Černin, K. E. On the unimodality of stable laws. (Russian) Teor. Veroyatnost. i Primenen. 4 1959 453–456.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement